RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 123–131 (Mi mz3098)  

Preservation of invariant manifolds of Hamiltonian systems in the presence of a perturbation

D. V. Treschev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (805 kB)

English version:
Mathematical Notes, 1991, 50:4, 1067–1072

Bibliographic databases:

UDC: 517
Received: 01.02.1990

Citation: D. V. Treschev, “Preservation of invariant manifolds of Hamiltonian systems in the presence of a perturbation”, Mat. Zametki, 50:4 (1991), 123–131; Math. Notes, 50:4 (1991), 1067–1072

Citation in format AMSBIB
\Bibitem{Tre91}
\by D.~V.~Treschev
\paper Preservation of invariant manifolds of Hamiltonian systems in the presence of a perturbation
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 123--131
\mathnet{http://mi.mathnet.ru/mz3098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162921}
\zmath{https://zbmath.org/?q=an:0781.58008|0747.58033}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1067--1072
\crossref{https://doi.org/10.1007/BF01137741}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500039}


Linking options:
  • http://mi.mathnet.ru/eng/mz3098
  • http://mi.mathnet.ru/eng/mz/v50/i4/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:102
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020